Acne

Discussion in 'Steroid Forum' started by Todd1234, Oct 11, 2011.

  1. Thedroidstr

    Thedroidstr Member

    Personally I would do 40mg ed. For about 2 months. Then eod until it clears. Red marks are like any other wound they take time to heal. So relax man
    Absolutely no longer than 6 months
     
    Testosteroneric likes this.
  2. Thanks, where are you getting yours from? I want to buy from naps again because I know its working, but do you know any American sources?
    I'm looking at MJRs Accutane, but all the reviews are from late 2014. Idk if its still good.
     
  3. Thedroidstr

    Thedroidstr Member

    Got mine from a doctor, no idea.
     
    Testosteroneric likes this.
  4. Ryno1980

    Ryno1980 Member

    Anybody have trouble with their gut while on accutane? I'm about 4 weeks in and I feel like I have ibs... every time I eat I have to shit 10 minutes later
     
  5. Thedroidstr

    Thedroidstr Member

    I was told take it with a fatty meal
     
    Afguy901 likes this.
  6. emeldahay

    emeldahay Junior Member

    For the guys running mission - ive built up to 80mg/100mg ED.

    Acne is under control but sides are low/non existant - tiny bit of dry lips but dont even use chapstick -

    Im running mission but feel it may be under dosed due to low sides - been running 3.5 months now.
     
  7. Jms1078

    Jms1078 Junior Member

    About a month in, 40mg ED the last 2.5 weeks 20mg ED before that. I noticed a huge difference right away, then the acne sort of flared up again. Its now on the down slope again, but still not 100% clear. This acne is persistant, and accutane is expensive 3rd party haha!

    Ever find anything? I am in the same boat.
     
  8. RSV

    RSV Junior Member

    What's the deal when you're taking 90mgs of accutane (from a doctor) and the acne still won't go away?

    I'm only taking .75 of Cyp 2x a week and I've been on accutane since July. My cystic acne is terrible and so painful. Pretty noticeable too. Tanning helps but not that much really. Suggestions?
     
  9. Did you just start your cycle?
     
  10. RSV

    RSV Junior Member

    Nah just cruising right now. Gonna be on a cycle in a couple weeks. I've had acne since I got on testosterone a year ago. Switched brands 3 times to even make sure it wasn't junk gear.
     
  11. Are you sure you're on 90mg ed? That is a huge dose. Like at those levels your lips should be toast and your asshole should be drying up as well.
    In all seriousness though, 20mg is good, 40mg is high, and 90mg is death. Are you sure you're not getting bunk tane?
     
  12. drippie

    drippie Member

    It is weird because he is saying it's Pharma, doc prescribed.

    Sorry bro. I'm not sure what to say if it's not working for you. It's a question for someone a lot smarter than me.
     
  13. RSV

    RSV Junior Member

    It's Zenatane which is the generic version. It's from a pharmaceutical company that I have a prescription for.

    3 30MG pills 1x a day. Started at 40 for 2 'months, went to 60 for 2 months then 80 then 90. Not 100% working but my lips are awful. Splitting a lot but sometimes they're ok. Honestly no idea what to do at this point but getting off gear seems like the only option other than dealing with the acne.
     
  14. Getting off gear could have a possibility of making it worse. It does that for me. Your own hormones go into overdrive trying to produce androgens causing even worse acne. That doesn't mean everyone gets that, but a lot of my buddies have that issue. Just warning you. I would say try a different brand. Or start figuring out what the culprit is.
    90% of acne is because of something wrong with your folicle area. Could be too much sebum production, skin doesn't shed fast enough, ect.
    But I feel like you have something else causing it. Allergy, bacteria, some kind of hardcore reaction.
    I would definitely talk to your derm about that. Hopefully you get it figured out.
     
  15. rufneck32

    rufneck32 Member

    I have that problem right now. When I got off gear I broke out bad so I got on tane. It's been three weeks and got rid of most the painful acne but still isn't clearing up. I'm due to see the derm in a couple weeks. The funny thing is he wanted to treat it as a bacteria and I talked him into Accutane. So that will be my next step. I'm at 40mg/day.
     
    Testosteroneric likes this.
  16. BigGuy1888

    BigGuy1888 Junior Member

    Has anyone noticed joint pain while on accutane? I've been off cycle for 3 months and just started a new cycle today. My acne on my upper back and shoulders is pretty bad and I'm sick of it. I remember back when I was in my late teens I took accutane and had major joint pain when in the gym. I'm considering doing accutane again but am worried about joint pain.
     
  17. rufneck32

    rufneck32 Member

    Not at all for me...
     
  18. BigGuy1888

    BigGuy1888 Junior Member

  19. miahlaw

    miahlaw Member

    I've had some acne my whole life. When I was younger it was horrible. Scars on my back and chest from years of it. Honestly if I have good gear it clears up quite a bit. I was running some junk for a minute that made me breakout like no other a few years ago... Anyway.. I've never taken a pill or anything just always dealt with it. I fall under the way to much sebum production or whatever that's called. ... I use a soap called cetaphil. And I usually shower at least twice a day with it. It clears me up immensely. Obviously its not going to fix severe acne but It does help me. Just throwing that out there....
     
  20. Casca

    Casca Member

    Research stop liquid is brutal strong.


    The Green Machine